# SDR UPS99228916

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT VERTICAL FIN REAR SPAR CHORD IS CRACKED AT INTERSECTION WITH BS 1342 BULKHEAD.  STOP DRILLED CRACK, ALODINED AND PRIMED STOP DRILL HOLE, FABRICATED REPAIR ANGLE AND FILLER DRILLED UP AND INSTALLED REPAIR PARTS IAW SRM 51-10-1, 51-20-01, 53-30-05, 51-30-02, SB 727-55-0076.
